Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes

Bauer D (2009)
Econometric Theory 25(2): 571.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2009
Zeitschriftentitel
Econometric Theory
Band
25
Ausgabe
2
Seite(n)
571
ISSN
0266-4666
eISSN
1469-4360
Page URI
https://pub.uni-bielefeld.de/record/2670763

Zitieren

Bauer D. Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes. Econometric Theory. 2009;25(2):571.
Bauer, D. (2009). Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes. Econometric Theory, 25(2), 571. doi:10.1017/S0266466608090579
Bauer, D. (2009). Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes. Econometric Theory 25, 571.
Bauer, D., 2009. Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes. Econometric Theory, 25(2), p 571.
D. Bauer, “Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes”, Econometric Theory, vol. 25, 2009, pp. 571.
Bauer, D.: Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes. Econometric Theory. 25, 571 (2009).
Bauer, Dietmar. “Almost sure bounds on the estimation error for OLS estimators when the regressors include certain MFI (1) processes”. Econometric Theory 25.2 (2009): 571.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar